None found.

  • Size

    96 ct

    Description

    Other Information: Store at 59-86 degrees F (15-30 degrees C). Misc: Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem, Inc., owner of the registered trademark Unisom SleepGels). Diphenhydramine HCl, 50 mg (nighttime sleep-aid). Fall asleep fast. Sleep soundly and wake up refreshed. Safe, non-habit forming. Liquid filled softgels. One softgel per dose. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.Supervalu-ourownbrands.com. Please have package available. Questions or comments? Call toll free 1-877-932-7948.

    Identifier

    00041163488304

    SKU/UPC

    4116348830

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). No. 1 doctor recommended sleep-aid active ingredient (of U.S. physicians surveyed by an independent market research firm). Non-habit forming. Not for treating cold or flu. Alcohol 10%. Diphenhydramine HCl. 50 mg per 30 ml. Gluten free. 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. Questions or comments? 1-877-932-7948. supervaluprivatebrands.com.

    Identifier

    00041163495326

    SKU/UPC

    4116349532

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    32 ct

    Description

    Misc: Diphenhydramine HCI. Non-habit forming. No. 1 pharmacist recommended brand (Pharmacy times - 2015 OTC survey). One softgel per dose. After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Non-habit forming Unisom, SleepGels helps you fall asleep fast, sleep through the night, and wake refreshed. www.Unisom.com.

    Identifier

    00041167001332

    SKU/UPC

    4116700133

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    24 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Diphenhydramine HCl 25 mg. (Nighttime sleep aid). Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep.) For a restful night's sleep. Does not contain pain reliever. Safe, non-habit forming. Questions or comments? 1-877-932-7948. Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163256743

    SKU/UPC

    4116325674

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    10 ct

    Description

    Breathe better. Sleep better. 50% stronger to breathe even better. Instantly relieves nasal congestion. Drug free. Built with an extra spring-like band to help you breathe even better. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breatheright.com. Questions or comments? Call toll-free 1-800-858-6673 (English/Spanish) weekdays. One size designed for adult noses. Please recycle this carton.

    Identifier

    00757145102501

    SKU/UPC

    75714510250

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl. Non-habit forming. New easier to open package. From the makers of NyQuil. Not for treating cold or flu. See warnings. Questions or comments? 1-877-881-5813. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    0

    Description

    Other Information: Store at room temperature. Avoid excessive heat (greater than 100 degrees F) or humidity. Misc: Safe & effective. Functional caffeine for mental alertness. Making the most of every day. www.vivarin.com. Questions or comments? Call toll free 1-855-874-0970 weekdays. Made in the USA.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    48 ct

    Description

    Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). See end flap for expiration date and lot number. Tamper Evident: Do not use if package is opened or if blister unit is torn, broken or shows any signs of tampering. Misc: Doxylamine succinate 25 mg (nighttime sleep aid). Fall asleep fast & safely. Just one tablet per dose. Compare to Unisom SleepTabs active ingredient (This product is not manufactured or distributed by Chattem, Inc., owner of the registered trademark Unisom SleepTabs). Questions or comments? Call 1-877-932-7948 24 hours a day, 7 days a week. Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163256354

    SKU/UPC

    4116325635

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    6 oz

    Description

    Other Information: Each 30 ml contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl 50 mg per 30 ml. Not for tearing cold or flu. No. 1 doctor recommended sleep-aid active ingredient (Of US physicians surveyed by an independent market research firm). Non-habit forming. Alcohol 10%. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948. Supervalueprivebrands.com. Gluten free.

    Identifier

    00041163495357

    SKU/UPC

    4116349535

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    6 oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Misc: Non-habit forming. Diphenhydramine HCl softgels (50 mg). No. 1 pharmacist recommended ingredient (Pharmacy Times - 2014 OTC Survey). One softgel per dose. This product contains diphenhydramine HCl. Unisom SleepTabs tablets contain doxylamine succinate. Chattem: A Sanofi Company. www.Unisom.com.

    Identifier

    00041167006115

    SKU/UPC

    4116700611

    Manufacturer

    Chattem, Inc.

    Brand

    Unisom
  • Size

    0

    Description

    Other Information: Phenylketonurics: Contains phenylalanine 0.75 mg per tablet. Store at room temperature 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken or torn. See side panel for lot number and expiration date. Misc: Dimenhydrinate tablets/antiemetic. Number 1 pharmacist recommended brand. Dual Action: 1. Treats symptoms on the spot; 2. Prevents nausea, dizziness & vomiting. Convenient chewable tablets. Questions or comments? Call 1-800-382-7219. Made in USA.

    Identifier

    00831248002002

    SKU/UPC

    83124800200

    Manufacturer

    Medtech

    Brand

    Dramamine
  • Size

    0

    Description

    Other Information: Each tablet contains: Calcium 70 mg. Store below 77 degrees F (25 degrees C). Misc: Safe, effective & non-habit forming. Contains the number 1 doctor-recommended sleep-aid ingredient. Helps you fall asleep fast. Questions or comments? 1-866-255-5202 (English/Spanish) weekdays or visit www.sominex.com. Made in USA.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    30 ct

    Description

    Breathe better. Sleep better. Opens your nose. Instantly relieves nasal congestion. Drug free. Lifts open nasal passages for up to 31% more airflow. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breathright.com. SM/Med fits 75% of adult noses. Please recycle this carton.

    Identifier

    00757145002429

    SKU/UPC

    75714500242

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    16 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    26 ct

    Description

    Breathe better. Sleep better. 50% stronger to breathe even better. Instantly relieves nasal congestion. Drug free. Built with an extra spring-like band to help you breathe even better. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breatheright.com. One size designed for adult noses. Please recycle this carton.

    Identifier

    00757145102556

    SKU/UPC

    75714510255

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    0

    Description

    Dietary Supplement. Promotes peaceful sleep. Safe & effective for children 3 years +. Pediatrician recommended. Visit us online at Zarbees.com or call 1-877-528-0420. Zarbee's Story: Dr. Zak Zarbock, a pediatrician and father, couldn't find effective chemical-free products to keep the whole family healthy, so he created his own products including handpicked natural ingredients, whenever possible. The result is Zarbee's Naturals. Our Children's Sleep product is a safe and drug-free product to help promote peaceful sleep. Safe & effective. Non-habit forming. Do drugs or alcohol. No dyes. No artificial flavors. Gluten-free. Please recycle. Printed on 100% recyclable materials using soy-based inks. Follow us for coupons & special offers: Facebook; Twitter; Instagram. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.) Made in USA with foreign and domestic ingredients.

    Identifier

    00898115002503

    SKU/UPC

    89811500250

    Manufacturer

    Zarbee's, Inc.

    Brand

    ZARBEE'S
  • Size

    100 ct

    Description

    Other Information: Each Caplet Contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity. Do not use if carton is opened or carton take and foil inner seal imprinted with Safte Seal are broken or Missing. Misc: Diphenhydramine HCl. From makers of Tylenol PM. Does not contain pain reliever. Non-habit forming. Use as directed. Actual size. Helps you fall asleep. Exclusive access free with purchase. Register online. Take questionnaire. Get solutions. An online tool designed to help you improve your sleep habits. My-CoachSleep.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Active ingredient made in Japan.

    Identifier

    00300450843104

    SKU/UPC

    30045084310

    Manufacturer

    McNeil PPC

    Brand

    Simply Sleep
  • Size

    30 ct

    Description

    Dietary Supplement. With melatonin & herbs. Fall asleep faster. Wake without grogginess (allow at least 3 hours for sleep). New look! Same trusted formula. Not habit forming. For occasional sleeplessness. Good Housekeeping: Since 1909. Limited warranty to consumers. Replacement or refund if defective. Activate your normal sleep cycle. Vegetarian, vegan, gluten and lactose free. Questions or comments? Call toll-free 866-464-3648 weekdays (English/Spanish). www.MidNiteSleep.com. Having trouble falling asleep or waking in the night? Take MidNite chewable tablets to fall asleep faster and wake up with no morning grogginess. MidNite activates your natural sleep cycle with melatonin, which is clinically proven to help you fall asleep faster and stay asleep. MidNite also contains a proprietary blend of lavender, chamomile and lemon balm. Because MidNite is drug-free you can take it up to three hours before waking with confidence that you will be ready for the day ahead. Keep MidNite chewable tablets by your bedside for middle of the night convenience. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00346017050301

    SKU/UPC

    34601705030

    Manufacturer

    Meda Consumer Healthcare

    Brand

    MidNite
  • Size

    8 tablet

    Description

    Ages 2-12. Treat symptoms on the spot. Prevents nausea, dizziness & vomiting. Dye free. Travel case. Children's chewable formula. No. 1 pharmacist recommended brand. Safe, precise dose. Lactose free. Made in USA.

    Identifier

    00831248003016

    SKU/UPC

    83124800301

    Manufacturer

    Medtech

    Brand

    Dramamine
  • Size

    0

    Description

    Misc: Diphenhydramine HCl softgels, 50 mg. No. 1 pharmacist recommended ingredient (Pharmacy Times - 2014 OTC Survey). One softgel per dose. Non-habit forming. After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Unisom SleepGels contains the No. 1 pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed. SleepGels are also non-habit forming. This product contains Diphenhydramine HCl. Unisom SleepTabs tablets contain Doxylamine Succinate. A Sanofi company. www.Unisom.com.

    Identifier

    00041167006160

    SKU/UPC

    4116700616

    Manufacturer

    Chattem

    Brand

    Unisom